Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: https://elib.bsu.by/handle/123456789/29332
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorPilipchuk, L. A.-
dc.date.accessioned2013-01-18T09:56:08Z-
dc.date.available2013-01-18T09:56:08Z-
dc.date.issued2013-
dc.identifier.citationPilipchuk, L.A. Linear-fractional programming: problems of optimization of inhomogeneous flows in the generalized networks / L.A. Pilipchuk // International Journal of Pure and Applied Mathematics (IJPAM). Vol. 82, No. 2. – 2013. P. 261 – 273.-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/29332-
dc.descriptionПолный текст статьи можно найти по адресу: http://ijpam.eu/contents/2013-82-2/9/index.html-
dc.description.abstractHere we consider the linear-fractional non-homogeneous flow programming optimization problem with additional constraints of general kind. We obtain the increment of the objective function using network properties of the problem and principles of decomposition of a support. In the received formulas for calculation of reduced costs only the part of system of potentials is used.ru
dc.language.isoenru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleLinear-fractional programming: problems of optimization of inhomogeneous flows in the generalized networksru
dc.typeArticleru
Располагается в коллекциях:Статьи факультета прикладной математики и информатики

Полный текст документа:
Файл Описание РазмерФормат 
IJPAM_Vol 82_No_2_p_261-273==.pdf109,57 kBAdobe PDFОткрыть
Показать базовое описание документа Статистика Google Scholar



Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.